# SDR SWAA2022061716599

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS 500A TO BS500I RBL23 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500D+10 RBL 23 WL 156 IN NUMEROUS 1'X1' AREAS; FOUND 0.015 REMOVED FROM ORIG 0.040; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. OUT OF LIMITS;[13] ' THE DAMAGE WAS REPAIRED PER 737-800 SRM 53-00-53-2R-5 (REPAIR 5) AND EA 22-153-01711'.;[14] VERIFIED CORRECTIVE ACTION ITEM 13; AND MEASUREMENT FIELDS; JOB COMPLETE
